# SDR ASOA2013042903458

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,221 hours, 27,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PERFORMING AWL 53-61-163 02 ET INSPECTION OF THE AFT PRESSURE BULKHEAD, RECEIVED CRACK INDICATIONS THAT ARE OUT OF LIMITS AT RBL 27.50 ABOVE THE SECOND LINER CLIP FROM FLOOR.  REPAIRED IAW REO 601R-53-61-1285 (REV D).
